# SDR REXA2022080501733

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: MM67035301015
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LBL 9 IS CORRODED BETWEEN F.S. 1015.00 TO F.S. 1047.00.	REPAIRED FLOOR BEAM AT LBL 9 BETWEEN APPROXIMATELY F.S. 1020 TO F.S. 1047 IAW CRJ-900 SRM TASK 53-00-41-201-001-A03.
